Anonymous
Anonymous asked in Science & MathematicsMedicine · 1 month ago

Aimovig side effects question?

I have had 4 months of aimovig with small numbness areas on head for 2 weeks after each injection (I think where the migraine keeps trying to start). My eyes and forehead have been so itchy and dry i have been to 2 eye doctors in the last 3 months, my heart is beating so hard even at rest it feels like it's going to just explode sometimes.  My doctor keeps insisting none of these are symptoms of aimovig and the only symptom is temporary pain at injection site.  All of these things have happened since starting aimovig. Has anybody else had these symptoms while using Aimovig.  I am at the 70 dose but my doctor just gave me the 140 because even though my migraines are reduced I am still getting them.  I'm nervous to take a double dose of this stuff!!!

1 Answer

Relevance
Still have questions? Get your answers by asking now.